# SDR CALA2016072995600

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 57,647 hours, 12,085 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ELECTRICAL ODOR ON FLIGHT DECK AT GATE.   RAN APU 4 HOURS, BOTH PACKS TO FULL COLD AND PACKS TO FULL HOT. FWD GALLEY OVEN AND COFFEEMAKERS ON.  NO ABNORMAL ODOR DETECTED.
